# SDR CA140930008

- Difficulty date: September 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 8,462 hours
- Engine: Allsn 250C47B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skid
- Part number: 206020110103
- Condition: Broken
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKID ASSEMBLY, STINGER, NOTED AS LOOSE ON ACFT DAILY INSPECTION.  FURTHER INSPECTION FOUND IT BROKEN AT SINGLE ATTACHMENT POINT.  EVIDENCE OF FRETTING AND CORROSION.  THIS IS THE 2ND RECENT FAILURE OF THIS PART ON THIS ACFT TYPE.  RESTRICTED TO THIS MFG MODEL ONLY, NOT SIMILAR TO OTHER MODEL, HAS TUNING WEIGHT AT AFT END OF STINGER THAT MAY CONTRIBUTE TO THIS PROBLEM.
